# SDR CALA2023052601640

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 74,654 hours, 25,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: M1669
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, EMERGENCY LIGHT CAPACITY CHECK FAILS ON BATTERY PACK M1669 (REF. AAR NR 99970421).REMOVED AND INSTALLED NEW BATTERY PACK M1669 AND PERFORMED SATISFACTORY TEST ALL IAW B737 AMM 33-51-06-960-805.
